# SDR QXEA2011092600871

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION AT FR 18.25 IS CORRODED BY STR 31P.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND BLEND TO BE WITHIN LIMITS IAW RD 8/4-53-3950.  APPLIED ALODINE, PRIMER, PAINT AND CPC IAW RD 8/4-53-3950.  COMPLIED WITH TASK CARD RD 8/4-53-3950.
